Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is shortness of breathe, sleeping trouble and confusion accounts for COPD attack?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
How does a person act when they panic during a copd attack for the past 2 days I have had more shortness am hot and having trouble sleeping and confussion that lead up to me having an attack where I felt I was not going to catch my breath the confussion seems worst since the attack and having alot of anexity
Posted Mon, 16 Dec 2013 in General Health
Answered by Dr. Shruti Rijhwani 49 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you whatever history you are giving is suggestive of a COPD acute attack and flare . This is a typical history that you are putting forward . You will experience breathing difficulty , shortness of breath which leads to activation of sympathetic symptoms which leads to hotness and sleeping troubles . I think you should seek help of your treating doctor immediately because confusion is coming up which can be a result of CO2 narcosis due to excessive breathing rate . It can be due to some underlying infection superimposed on COPD . A chest X ray , CBC , sputum r/m and c/s is immediately required . Kindly seek medical help early . Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Is shortness of breathe, sleeping trouble and confusion accounts for COPD attack? 48 minutes later
I am a recovering meth addict and when I lost my breath and paniced the physical movements mimic that of a user and I am using they said there is no such thing as a copd attack As I am writing this I am becoming short of breath due yo anexiety
Answered by Dr. Shruti Rijhwani 10 hours later
Brief Answer: Follows Detailed Answer: Dear Madam, It is possible that these all symptoms can be due to meth addiction and withdrawl now . You need to see a doctor for that , only after physical auscultation pf chest it will be able to differentiate between the two. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor